# SDR AALA202404243458

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 34,707 hours, 7,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND ESCAPE PATH LIGHTING INOP IN ROW 18. REMOVED AND REPLACED SEAT MOUNTED ESCAPE PATH LIGHTING UNITS AT ROW 18 REF AMM 33-51-18. OPS CK GOOD. OK FOR SVC.
